MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4528-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for investigation.The root cause cannot be determined.The instructions for use (ifu) identifies vessel occlusion and vessel stenosis or thrombosis as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that after deployment of the fred, the flow diverter was not completely apposed around the syphon in two locations and thrombus developed.A microwire was used to encourage stent apposition; however, the stent foreshortened after the manipulations with the wire, and thrombus formed within the proximal portion of the fred where the working length begins and outside the stent in the areas of malapposition.Integrilin was delivered to the patient and the thrombus resolved in all locations except at the proximal portion of the device where ct images suggest the stent is bunched along the horizontal cavernous segment.All other vessels were patent, post-procedure.The patient moved all extremities after waking from anesthesia.The patient is reported to be clinically stable and neurologically intact with no sequela.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo, ca
MDR Report Key10405015
Report Number2032493-2020-00200
Device Sequence Number3859982
Product Code OUT
UDI-Device Identifier00842429106792
UDI-Public(01)00842429106792(11)191209(17)221130(10)19120953GM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Model NumberFRED4528-PMA
Device Lot Number19120953GM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR